Research Repository

Browse by Author: Hanna, George T

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 15.

Article

Dragomir, Sever S, Hanna, George T and Roumeliotis, John (2005) A reverse of the Cauchy-Bunyakovsky-Schwarz integral inequality for complex-valued functions and applications for Fourier transform. Bulletin of the Korean Mathematical Society, 42 (4). pp. 725-738. ISSN 1015-8634

Barnett, Neil S, Dragomir, Sever S and Hanna, George T (2004) Error Estimates for Approximating the Fourier Transform of Functions of Bounded Variation. RGMIA research report collection, 7 (1).

Hanna, George T, Dragomir, Sever S and Roumeliotis, John (2004) Error Estimates on Approximating the Finite Fourier Transform of Complex-Valued Functions via a Pre-Grüss Inequality. Research report collection, 7 (2).

Dragomir, Sever S, Hanna, George T and Roumeliotis, John (2004) A Reverse of the Cauchy-Bunyakovsky-Schwarz Integral Inequality for Complex-Valued Functions and Applications for Fourier Transform. Research report collection, 7 (2).

Dragomir, Sever S, Qi, Feng, Hanna, George T and Cerone, Pietro (2003) New Taylor-like Expansions for Functions of Two Variables and Estimates of their Remainders. RGMIA research report collection, 6 (1).

Hanna, George T, Dragomir, Sever S and Roumeliotis, John (2002) An Approximation for the Finite-Fourier Transform of Two Independent Variables. RGMIA research report collection, 6 (1).

Hanna, George T and Dragomir, Sever S (2001) Some Osrowski Type Inequalities for Double Integrals of Functions whose Partial Derivatives Satisfy Certain Convexity Properties. RGMIA research report collection, 5 (1).

Hanna, George T, Dragomir, Sever S and Cerone, Pietro (2001) A Taylor Like Formula for Mappings of Two Variables Defined on a Rectangle in the Plane. RGMIA research report collection, 4 (2).

Hanna, George T and Roumeliotis, John (2001) Weighted Integral Inequalities in Two Dimensions. RGMIA research report collection, 4 (3).

Cerone, Pietro, Dragomir, Sever S, Hanna, George T and Pecaric, Josep (2000) A Generalisation Of Chebyshev’s Inequality For Functions Of Several Variables. RGMIA research report collection, 4 (1).

Hanna, George T, Dragomir, Sever S and Cerone, Pietro (2000) A General Ostrowski Type Inequality for Double Integrals. RGMIA research report collection, 3 (2).

Hanna, George T, Cerone, Pietro and Roumeliotis, John (1999) An Ostrowski Type Inequality in Two Dimensions Using the Three Point Rule. RGMIA research report collection, 2 (5).

Cerone, Pietro, Roumeliotis, John and Hanna, George T (1999) On Weighted Three Point Quadrature Rules. RGMIA research report collection, 2 (5).

Thesis

Hanna, George T (2009) Cubature rules from a generalized Taylor perspective. PhD thesis, Victoria University.

Hanna, George T (2002) Cubature reduction using the theory of inequalities. Research Master thesis, Victoria University of Technology.